On the existence of disintegrations
Séminaire de probabilités de Strasbourg, Tome 29 (1995) , pp. 248-259.
@article{SPS_1995__29__248_0,
     author = {Dubins, Lester E. and Prikry, Karel},
     title = {On the existence of disintegrations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {248--259},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     zbl = {0845.28002},
     mrnumber = {1459466},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1995__29__248_0/}
}
Dubins, Lester E.; Prikry, Karel. On the existence of disintegrations. Séminaire de probabilités de Strasbourg, Tome 29 (1995) , pp. 248-259. http://www.numdam.org/item/SPS_1995__29__248_0/

[B, 1907] F. Bernstein, Zur Theorie der trigonometrischen Reihe, Berichte über die Verhandlungen der Königlich Sächsischen Gesellschaft der Wissenschaften zu Leipzig, Math.-Phys. Klasse 59 (1907), 325-338. | JFM 39.0474.02

[Bo, 1969] N. Bourbaki, Éléments de mathématique, Intégration, Chap. IX, Hermann, Paris, 1969. | MR 276436 | Zbl 0189.14201

[BD, 1975] D. Blackwell and L. Dubins, On existence and non-existence of proper, regular, conditional distributions, Ann. Probab. 3 (1975), 741-752. | MR 400320 | Zbl 0348.60003

[BR, 1963] D. Blackwell and C. Ryll-Nardzewski, Non-existence of everywhere proper conditional distributions, Ann. Math. Statist. 34 (1963), 223-225. | MR 148097 | Zbl 0122.13202

[D, 1975] L. Dubins, Finitely additive conditional probabilities, conglomerability and disintegrations, Ann. Probab. 3 (1975), 89-99. | MR 358891 | Zbl 0302.60002

[D, 1976] _, On disintegrations and conditional probabilities, in Measure Theory, Lecture Notes in Math. 541 (1976), 53-59, Springer - Verlag, New York, (A. Bellow and D. Kölzow, eds.). | MR 453972 | Zbl 0349.28008

[D, 1977] _, Measurable, tail disintegrations of the Haar integral are purely finitely additive, Proc. Amer. Math. Soc. 62 (1977), 34-36. | MR 425071 | Zbl 0349.28009

[De, 1930] Bruno De Finetti, Sulla proprieta conglomerativa delle probabilita subordinata, Rend. R. Inst. Lombardo (Milano) 63 (1930), 414-418. | JFM 56.0445.02

[De, 1972] _, Probability, Induction and Statistics, J. Wiley, New York, 1972. | MR 440638

[De, 1974] _, Theory of Probability, Vol. I, J. Wiley, New York, 1974. | MR 440640

[DH, 1983] L. Dubins and D. Heath, With respect to tail sigma-fields, standard measures possess measurable disintegrations, Proc. Amer. Math. Soc. 88 (1983), 416-418. | MR 699405 | Zbl 0522.28006

[DH, 1984] _, On means with countably additive discontinuities, Proc. Amer. Math. Soc. 91 (1984), 270-274. | MR 740184 | Zbl 0545.28006

[GP, 1984] R. Gardner, W. Pfeffer, Borel measures, in Handbook of set-theoretic topology, North- Holland Publ. Co., Amsterdam, 1984, pp. 957-1039, (K. Kunen and J. Vaughan, eds.). | MR 776641 | Zbl 0593.28016

[K, 1983] K. Kunen, Set theory, North-Holland Publ. Co., Amsterdam, 1983. | MR 756630 | Zbl 0534.03026

[K, 1984] _, Random and Cohen reals, in Handbook of set-theoretic topology, North-Holland Publ. Co., Amsterdam, 1984, pp. 887-911, (K. Kunen and J. Vaughan). | MR 776619 | Zbl 0588.03035

[MR, 1988] A. Maitra and S. Ramakrishnan, Factorization of measures and normal conditional distributions, Proc. Amer. Math. Soc. 103 (1988), 1259-1267. | MR 955019 | Zbl 0656.60006

[P, 1967] K.R. Parthasarathy, Probability measures on metric spaces, Academic Press, New york 1967. | MR 226684 | Zbl 0153.19101

[S. 1970] R.M. Solovay, A model of set-theory in which every set of reals is Lebesgue measurable, Ann. of Math. 92 (1970), 1-56. | MR 265151 | Zbl 0207.00905

[SV, 1979] D. Stroock and S. Varadhan, Multidimensional diffusion processes, Springer-Verlag, New York 1979. | MR 532498 | Zbl 0426.60069